# SDR USAASA03027

- Difficulty date: March 24, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT EMERGENCY LIGHTS FAILED THE EMERGENCY LIGHTS TEST. MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
